# SDR AALA202502170289

- Difficulty date: February 9, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 35,350 hours, 4,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT OHB ROW 21 NOT COMING ON. MAINTENANCE REPLACED WBU 27 PER AMMM 33-51-07.
